# SDR SWIA202158021

- Difficulty date: March 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21R CORRODED BETWEEN FS364.00 AND FS379.00     (C-CHECK RO 5/3/2021)    REPLACED STRINGER 21R, FS333.00-379.00 PER SRM 51-42-06-001-001-A01 & DRAWING SH690-31350 REV M.  SEE CONTINUATION CARD FOR DETAILS, CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
